Herx after 1 hour ?

I got a strong increase of neurological symptoms (especially tingling) shortly after taking ABxi. I had this with rifampicin, azithromycin and even with some herbs. I really don't know what's going on, because these reactions come so early, let's say maximum one hour or even half an hour after taking the AB.

Is it really possible that these reactions may be because of a bacterial die off? Or am I simply not tolerating the medication (seems unlikely, because I have these reactions on nearly every antibiotic). I thought it would take at least a day or so until die off reactions may ocur.

I get a herx very soon after taking flagyli or anything that causes die off

very soon for me means two to three hours after I take the herb or abxi or Hydrogen perixide or iodine or essentil oil

I haven't timed it but it happens pretty fast

DAILY:  NACi 2400MG , DHEAi sublingual , vit D3 , multi vits,./ Three times  a week: B12 injections (Hydroxycobalamin). Deer antler./  Once every few months methyl B12 Methyl injections

Yes, I've definitely had herx/ die-off symptoms within as little as half an hour of taking an abxi. And I've eventually had no reaction to the same abxi. I've frequently had to start at a fraction of the dose, as reaction is so immense.

Neuroi symptoms & many health problems from 1989. NACi+all supps(04/11) CAPi(05/11)

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.